This webinar will be taking place at 4:00pm on Wednesday 5th September 2012 for only £10!
Did you know that common side effects of readily available painkillers such as aspirin include gastric bleeding, indigestion and diarrhoea? These serious side effects can occur within just a couple of days of use. In fact non-steroidal anti-inflammatory drugs (NSAID) drugs like aspirin cause 12,000 emergency admissions and 2000 deaths from gastric ulcers each year in the UK.
Daily use of readily available painkillers such as aspirin and ibuprofen are all associated with increased risk of cardiovascular events such as stroke, heart attacks and heart flutter (atrial fibrillation). A recent study has shown that the association was strongest for new users, with a 40-70% increase in risk of atrial fibrillation compared to non-users. Other side effects from common painkillers include infertility and increase risk of blood clots.
So how can you effectively manage pain without increasing the risk of side effects from common painkiller medication? A novel natural pain management solution is to use plant extracts like hop alpha acids.
This natural bioactive plant extracts selectively block the pathways involved in acute pain such as experienced in osteoarthritis. Once the acute symptoms of pain are managed than a naturopathic approach to addressing the underlying causes of the pain can be followed.
In this 1hour webinar Dr Elisabeth Philipps will take you through:
Understanding the mechanisms of different types of pain and inflammation.
Medical painkiller options and their myriad of potentially harmful side effects.
Mechanisms for selectively blocking pain and inflammation pathways using natural pain management solutions such as hop alpha acids.
Naturopathic approach to pain management including providing immediate short-term pain
relief to be able to address and support the underlying causes of pain including use of magnesium.
This webinar will help you to understand the true holistic benefits of a natural approach to pain management.
Bidaut-Russell M (2001) Adverse gastrointestinal effects of NSAIDs: consequences and costs. Best Pract Res Clin Gastroenterol 2001;15:739–53
No information available.